Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Getting sharp pain in half side of head. What should I do? Looking for medicine

hi, my headck is one side is verry painfull sometime, wht can i do? i m santosh from indore(m.p) india , i have suffer headack left side . it is verry painfull sometime plz give me sagetion any drug . my email add. is YYYY@YYYY my mobile no. is 0000
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having headache involving half side of the headache.
Headache needs to be evaluated to find out the underlying cause. The common causes for headache are primary headaches like migraine, ENT causes like sinusitis and eye problems like refractive error.
The headache in your case appear to be from migraine and requires treatment by analgesic and antiinflammatory drugs in acute phase.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Thu, 3 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor